FemTUM 2022

Europe/Berlin
Hörsaal 3 (TUM Physik Department)

Hörsaal 3

TUM Physik Department

Description

This workshop started as a place meant to bring together the theory experts working on interactions of hadrons with strange content and experimentalists involved in the measurement of correlation functions of several hadron pairs by means of the ALICE data.
Now after two years in which the collaboration between us experimentalists and our theoreticians colleagues grew, we will meet again in a hybrid format workshop to discuss the status and the future opportunities to be exploited with the new ALICE data taking period.

The program will focus on both experimental and theoretical aspects of:

  • Two- and three- body interactions with strange and non strange mesons and baryons

  • Interactions of deuterons with baryons and mesons

  • Strong interaction with charm hadrons

Registration
Registration to the FemTUM22 meeting
Participants
  • Akira Ohnishi
  • alejandro kievsky
  • Anton Riedel
  • Benjamin Doenigus
  • Bhawani Singh
  • Chiara Pinto
  • Daniel Battistini
  • Dimitar Mihaylov
  • Emma Chizzali
  • Fabrizio Grosa
  • Georgios Mantzaridis
  • Harald Appelshäuser
  • Jaime Gonzalez
  • Johann Haidenbauer
  • Laura Elisa Marcucci
  • Laura Fabbietti
  • Laura Serksnyte
  • Luca Barioglio
  • Marcel Lesch
  • Maximilian Korwieser
  • Maximiliano Puccio
  • Michael Jung
  • Michele Viviani
  • Oton Vazquez Doce
  • Qiye Shou
  • Raffaele Del Grande
  • Ramona Lea
  • Rossana Facen
  • Sebastian Koenig
  • Stanislaw Mrowczynski
  • Takumi Doi
  • Tetsuo Hatsuda
  • Tetsuo Hyodo
  • Valentina Mantovani Sarti
  • Yan Lyu
  • Yoichi Ikeda
  • Yuki Kamiya
    • 9:30 AM 10:00 AM
      Upgraded model for emitting source in pp collisions: CECA 30m
      Speaker: Dr Dimitar Mihaylov (TUM)
    • 10:00 AM 10:30 AM
      π π correlations in pp collisions 30m
      Speaker: Maximilian Korwieser (TUM)
    • 10:30 AM 11:15 AM
      pΛ, pΣ: experimental and theoretical overview 45m
      Speakers: Dr Johann Haidenbauer, Dr Valentina Mantovani Sarti
    • 11:45 AM 12:15 PM
      pΦ: experimental and theoretical overview 30m
      Speakers: Yan Lyu (Peking University ), Emma Chizzali
    • 12:15 PM 1:00 PM
      pΩ and ΛΞ: experimental and theoretical overview 45m
      Speakers: Dr Doi Takumi (RIKEN), Georgios Mantzaridis (Technische Universität München (TUM))
    • 2:00 PM 3:00 PM
      pK- and pK0 S: experimental and theoretical overview 1h
      Speakers: Ramona Lea (University and INFN Trieste), Yuki Kamiya (HISKP, Bonn University)
    • 3:00 PM 3:30 PM
      ΛK and antiΛK correlations in pp collisions 30m
      Speaker: Valentina Mantovani Sarti (TUM)
    • 4:00 PM 5:00 PM
      Round Table 1h
    • 9:00 AM 9:30 AM
      pd: theory 30m
      Speaker: Michele Viviani (INFN-Pisa)
    • 9:30 AM 10:00 AM
      pd and Kd: experiment 30m
      Speaker: Oton Vazquez Doce (INFN - LNF)
    • 10:00 AM 10:30 AM
      Λd calculations 30m
      Speaker: Johann Haidenbauer
    • 11:00 AM 11:30 AM
      ppp and ppΛ: experimental and theoretical overview 30m
      Speakers: alejandro kievsky (INFN), Laura Serksnyte
    • 11:30 AM 12:00 PM
      ppK- and ppK+: experimental and theoretical overview 30m
      Speakers: Dr Yoichi Ikeda (Osaka University), Raffaele Del Grande (Technische Universität München)
    • 2:00 PM 2:30 PM
      ppπ interactions 30m
      Speaker: Marcel Lesch (TUM)
    • 2:30 PM 3:00 PM
      J/ψ-p and Λc-p interaction review 30m
      Speaker: Johann Haidenbauer
    • 3:30 PM 4:30 PM
      Round Table 1h
    • 7:00 PM 10:00 PM
      Social Dinner 3h
    • 9:00 AM 9:30 AM
      Dπ and DK: experiment 30m
      Speaker: Daniel Battistini (TUM)
    • 9:30 AM 10:00 AM
      DD*: theory 30m
      Speaker: Yuki Kamiya (HISKP, Bonn University)
    • 10:00 AM 10:30 AM
      Prespects for measurements of charm-charm hadron correlations with ALICE3 30m
      Speaker: Fabrizio Grosa (CERN)
    • 11:00 AM 11:30 AM
      Round Table 30m